Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6471
Title: V-monoidalità, V-aggiunzioni e funtori monoidali II
Authors: Pedicchio, Maria Cristina
Rossi, Fabio
Issue Date: 1978
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Maria Cristina Pedicchio, Fabio Rossi, "V-monoidalità, V-aggiunzioni e funtori monoidali II", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 10 (1978), pp. 80-100.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
10 (1978)
Abstract: 
Si inverte il teorema 4.4 di [7] e si caratterizza una classe di strutture premonoidali derivanti da una struttura di comonoide.

We prove the converse of the theorem 4.4 of [7] and this leads to a characterization of a class of premonoidal structures coming from a structure of comonoid.
Type: Article
URI: http://hdl.handle.net/10077/6471
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.10 (1978)

Files in This Item:
File Description SizeFormat
PedicchioRossi2RendMat10.pdf1.07 MBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

477
checked on Oct 16, 2019

Download(s)

256
checked on Oct 16, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.